# SDR FDEA200904021165

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,250 hours, 21,725 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Relay
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING APPROX 10000 FT GOT ECAM WARNING "AVIONICS  SMOKE WARNING" FOLLOWED ECAM QRH.  DECLARED EMERGENCY WITH COPENHAGEN APPROACH.  NO SMOKE WAS EVER NOTED.  FOUND WATER DRIPPING FROM FLOOR ABOVE RELAY RACK POS .103 VU.  RELAY RACK DRIED OUT WITH COMPRESSED AIR AND VENTILATED WITH APU AIR.  ALL MOISTURE REMOVED FROM FLOOR ABOVE.  MINIMUM EQUIP BAY SMOKE DETECTOR TEST PERF ACC AMM  26-15-00-5.  TEST SATIS COMPARTMENT BAY TEST PERF A CC AMM 26-16-00-5-02.  TEST SATIS.  FOUND WATER DRIPPING FROM FLOOR ABOVE RELAY RACK POS .103VU.  RELAY RACK DRIED OUT WITH COMPRESSED AIR AND VENTILATED WITH APU AIR.  ALL MOISTURE REMOVED FROM FLOOR ABOVE.  MINIMUM EQUIP BAY SMOKE DETECTOR TEST PERF ACC AMM 26-15-00-5.  COMPARTMENT BAY TEST PERF ACC AMM 26-16-0  0-5-02.  TEST SATIS.  RETURNED TO SERVICE.  MOCC NOTIFIED.
